Abstract relative Gabor transforms over canonical homogeneous spaces of semidirect product groups with Abelian normal factor

Ghaani Farashahi, A orcid.org/0000-0003-1580-512X (2017) Abstract relative Gabor transforms over canonical homogeneous spaces of semidirect product groups with Abelian normal factor. Analysis and Applications, 15 (06). pp. 795-813. ISSN 0219-5305

Metadata

Authors/Creators:
Keywords: Canonical homogeneous space (left coset space); semi-direct product group; dual group; dual homogeneous space; rho-function; Gabor transform; time-frequency analysis
Dates:
  • Published: November 2017
  • Accepted: 16 March 2017
  • Published (online): 2 August 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Mar 2020 13:50
Last Modified: 23 Mar 2020 13:50
Status: Published
Publisher: World Scientific Publishing
Identification Number: https://doi.org/10.1142/s0219530517500075
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics